MathSciNet Relay Station
MathSciNet bibliographic data
MR868453 (88c:35061) 35J65 (35B99 58E99)
Dancer, E. N. On the number of positive solutions of weakly nonlinear elliptic equations when a parameter is large. Proc. London Math. Soc. (3) 53 (1986), no. 3, 429–452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement